justforapicture (justforapicture) wrote in vaginapagina,
justforapicture
justforapicture
vaginapagina

Okay this really needs to stop...spotting, yeast?, cramps, nausea.

I'm trying to be quick because you've all read my stories before.
In the past year, I've struggled with painful sex. Tons of pressure during insertion and throughout. Bearable, but uncomfortable. 
I've been on continuous BC pills since January.
Started spotting on May 5th.
Stopped spotting on the 12th, began again today. 
Starting May 5th were these disgustingly weak feeling cramps and nausea.
Not pregnant. No infections. No STDs.
I've also had small amounts of greenish discharge here and there, never any BV.
They always say it looks like yeast, it never is when tested.
She always treats it anyway, though just to make sure. Usually one Diflucan.
This time she gave me a tube of vaginal gel, an antibiotic, to use for 5 nights. 
I used it for 3 but couldnt use it this weekend because I wasnt at my house and it goops all over the place.

Today the spotting started, like I said, with what I thought was toilet paper that hadn't gotten wiped up. After really looking at it and feeling it, it looks like yeast. I've never had the bad yeast discharge, just the itch. It looks like cottage cheese, but dry. It's kind of sticky but not moist. Just clumpy and gross. I had it a few weeks ago, randomly, too, but she said there was no yeast, and cultured for it anyway when I went last Tuesday. Maybe the vaginal antibiotic made it worse? I don't know. 

Now I'm freaking out. My gyno is ready to give up on me. I don't want to work. I have these ongoing cramps and nausea and headaches.
I'm getting a sonohysterogram on the 24th of June. I feel horrible.

Any help :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments